MathSciNet Relay Station
MathSciNet bibliographic data
MR2115375 34L40 (34L05 42C05 81Q10)
Denisov, S.; Kupin, S. On the singular spectrum of Schrödinger operators with decaying potential. Trans. Amer. Math. Soc. 357 (2005), no. 4, 1525–1544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement